# SDR UALA2009080302305

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,309 hours, 11,822 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 734350E
- Condition: Faulty
- Location: Rat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT DID NOT COMPLETELY DEPLOY AND PUSH BUTTON DID NOT STAY FLUSH, HAD UNLOCK LIGHT BUT NO PRESSURE LIGHT.  (REFLY)  RAT SYS TEST GOOD.  MANUALLY DEPLOYED RAT 5 TIMES, ALL GOOD.
